MAUDE Adverse Event Report: GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE

GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE
Model Number CD-B622LA
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device evaluation was performed and the reported issue was confirmed.The distal end of the device was damaged and had a broken tip.No kink or damage was found on the tubing.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported the hemostatic probe tip "burned off" during a diagnostic colonoscopy and fell into the patient's colon.The doctor retrieved the broken tip from the colon.The procedure was extended momentarily and another piece of equipment was used to complete the procedure.There were no reports of patient harm.The device issue did not affect the diagnostic outcome of the patient and no further intervention was needed.The patient was reported to be "fine".

Brand Name
7FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
7FR FIXEDPIN HEMOSTATIC PROBE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20417633
Report Number3011050570-2024-10397
Device Sequence Number18198279
Product Code KNS
UDI-Device Identifier00821925039452
UDI-Public00821925039452
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B622LA
Device Lot NumberKR465711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown